# SDR 95ZZZX1876

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N110Z
- Make and model: Beech 58P
- Aircraft serial: TJ213
- System (JASC): 2215 · Autopilot Main Servo
- Part: Trim Spring
- Part number: 047340000
- Condition: Broken
- Location: Pitch Servo
- Component: KS270A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM SPRING TAB WAS BROKEN AND FLOATING INSIDE PITCH SERVO HOUSING.
